Advanced Search
Article Contents
Article Contents

On the asymptotics of the scenery flow

Abstract Related Papers Cited by
  • We study the asymptotics of the scenery flow. We give corrected versions with proofs of a certain lemma by Hochman, and study some related phenomena.
    Mathematics Subject Classification: Primary: 37A05, 28A80.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Bandt, The Tangent Distribution for Self-Similar Measures, Lecture at the 5th Conference on Real Analysis and Measure Theory, 1992.


    K. Falconer, Techniques in Fractal Geometry, John Wiley & sons, Chichester, 1997.


    M. Gavish, Measures with uniform scaling scenery, Ergod. Th. & Dynam. Sys., 31 (2011), 33-48.doi: 10.1017/S0143385709000996.


    S. Graf, On Bandt's tangential distribution for self-similar measures, Monatsh. Math., 120 (1995), 223-246.doi: 10.1007/BF01294859.


    M. Hochman, Geometric rigidity of $\times m$ invariant measures, J. Eur. Math. Soc., 14 (2012), 1539-1563.doi: 10.4171/JEMS/340.


    M. Hochman, Dynamics on fractals and fractal distributions, preprint, arXiv:1008.3731, 2013.


    M. Hochman, Erratum to "Geometric rigidity of $\times m$ invariant measures'', J. Eur. Math. Soc., 15 (2013), 2463-2464.doi: 10.4171/JEMS/425.


    D. W. Stroock, Probability Theory, an Analytic View, Cambridge University Press, Cambridge, 1993.

  • 加载中

Article Metrics

HTML views() PDF downloads(83) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint